# SDR UPS02438163

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO BS 2120 RT FRAME WEB FOUND CORROSION BETWEEN STR 28R AND STR 29R.  BS 2120 S28R S29R FRAME WEB REPAIRED AS PER SRM 53-10-04 FIG 39.  BLEND OUT CORROSION DEPTH 0.030', WIDTH 1', LENGTH 1'.
